^ this is correct. Acne is a continuous battle and it needs a continuous battle intell either you grow out of acne. 10 weeks of use the is highly unlikely or you correct you hormonal imbalance which cold be causing your acne. Differin wouldn't help with hormonal balancing so that wouldn't have changed. Or you could have allergies to something you are around daily or eat frequently or use often. I suggest going to a allergist and see if you have any intolerances to see of there is something you are reacting too I also suggest going to see your obgyn or a endocrinologist and getting your hormones looked at to see if that is the culprit.
Those are my ideas for you anyway, did your dermatologist not tell you that topicals are a daily routine to stay clear? I mean antibiotics and topicals needed to be taken daily to ensure that you are staying clear. Your body can build tolerance levels to topicals and antibiotic. Antibiotics are very common to build tolerances too. Nothing can work forever.
But until you figure out what the culprit is that is causing your acne then you will never be able to stop medications without acne issues happening again and again.
Also how old are you? Female or male?
I am 26 year old female. The breakout was hormonal to start with. I have taken accutane before and was clear for 10 years. After thst I have been on the pill for contraception reasons and although I have been on and off of it for years this time 1 month after I stopped I broke out all over my face. It was not that bad but I just couldn't bare the thought that acne came back! So my derm prescribed differin. I cant bare the thought of applying it for life, especially since it has been so many years that I was break out free and didn't even bother applying any kind of cream at all, my face was doing perfect on its own. I was just thinking of stopping differin after the 12 weeks that it's supposed to show the results. You think it's ikely that I will break out again?
You cant just stop using it it is something you have to continue to use to see results. If you stop using it within about a week or so you be right back where you started.
Continue using it? You mean forever?